MathSciNet Relay Station
MathSciNet bibliographic data
MR953607 45A05 (45E99)
Uba, P. Smoothness of the solution of a weakly singular integral equation with a discontinuous coefficient. (Russian) Eesti NSV Tead. Akad. Toimetised Füüs.-Mat. 37 (1988), no. 2, 192–203, 254.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement